# SDR SWIA201128207

- Difficulty date: October 7, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 40,910 hours, 54,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT 3A IS OUT.  (FLT 6339)  RE-SECURED CONNECTOR ON FLOOR EMERGENCY LIGHT NEAR ROW 3.
